# SDR SWAA2025021093004

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8857Q
- Make and model: Boeing 737-8
- Aircraft serial: 67471
- Aircraft time: 6,358 hours, 3,512 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT BOTTOM DIAPHRAGM WEB STRAPS ARE BROKEN AT SEATS 22B; 25B; 25E; 28B AND 29B.<REMOVED AND REPLACED PASSENGER CABIN SEAT BOTTOM DIAPHRAGM WEB STRAPS AT SEATS 22B 25B 25E 28B AND 29B PER CMM 25-23-67
